MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 52; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 52; CEMENTLESS ACETABULAR SHELL
Model Number 01.26.52MB
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/16/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Implants removed about 1 year and 4 months after the primary surgery during stage 1 revision due to suspected infection, implants removed and spacer implanted.Stage 2 (permanent implant) will follow.
 
Additional Manufacturer Narrative
Batch review performed on 18 march 2022 lot 180894: (b)(4) items manufactured and released on 13-jun-2018.Expiration date: 2023-jun-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional implant involved: liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot.180669.Batch review performed on 21 march 2022.Lot 180669: (b)(4) items manufactured and released on 17-may-2018.Expiration date: 2023-may-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with 1 similar reported event.Additional implant involved: stem: quadra-h 01.12.022 cementless, ha coated std stem size 2 (k082792) lot.2006171.Batch review performed on 21 march 2022.Lot 2006171: (b)(4) items manufactured and released on 06-oct-2020.Expiration date: 2025-sep-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Additional implant involved: ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.1904637.Batch review performed on 21 march 2022.Lot 1904637: (b)(4) items manufactured and released on 18-sep-2019.Expiration date: 2024-sep-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Additional Manufacturer Narrative
On (b)(6) 2022 we were informed that stage 2 revision took place on the same day.Cup, liner and head revised, stem was not revised.
 
Event or Problem Description
Implants removed about 1 year and 4 months after the primary surgery during stage 1 revision due to suspected infection, head, cup, and liner removed and spacer implanted.Permanent implant implanted on (b)(6) 2022, medacta cup implanted, head and liner from competitor.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 52
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14099758
Report Number3005180920-2022-00257
Device Sequence Number6370703
Product Code MEH
UDI-Device Identifier07630030808098
UDI-Public07630030808098
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/05/2023
Device Model Number01.26.52MB
Device Catalogue Number01.26.52MB
Device Lot Number180894
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer03/16/2022
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite